Swelling and inflammation from GABA supplementation..
- 04-22-2006, 11:43 AM
Swelling and inflammation from GABA supplementation..
ok guys here goes, ok to get to the point i have always used gaba and have gotten great results and since i have a fairly almost free supply its been even better but lately since i work nights and sleep during the day ( i work from 10pm to 7am) ok so when i get off work i like to workout so i take my gaba before my workouts about
1500mgs (two capsules of 750mgs) orally, then i have my little experiment mix of creatine powder, androstenetrione, and gaba powder as well all mixed in a little vial. So what i did was snort alittle i thought **** lets see what happens right well, i did i snorted about two even bumps it wasnt that bad went up smooth and no burn, so (within that time i drank some water put my shoes away and the usual morning stuff) before i started my workouts i orally ingested ginko biloba about 500mgs for concentration, so after doing so i started to workout, i got great pumps, and great strength during the workout, (as usuall i got the gaba side effects tingling, warm feeling within the body and shortness of breath) ok so i worked out for about and hour or so, after i finished i got some ice water to drink some more, and i did about 4 oz or so of water and in the meanwhile making breakfast when all of a sudden i get this dizzy feeling and my eye sight was blurry and i had to sit down it was weird , then when i sat down my body was expelling water from my skin , as if i was inside of a sauna, mind you i'm freaking out, cause i was getting the side effects of gaba once again just 40X times fold and it was weird but weird in a good/bad way, after words when it went away my muscles were extremely hard , eversince that day everytime after i take my gaba (before bed) when i squeeze my hands i have pain in my joints in my fingers, and my hands are swollen and are veiny and if i flex my arms they maintain hard then after 20 mins they relax, all in all dont know but this is kinda weird because the only thing i changed that morning from every other morning was snorting that mix and taking the gingko
i'm thinking theres some synergistic effect going on, oh yea i work for wal-mart stocking the produce section and am very active, can anybody ellaborate or maybe tell me if they've had something simillar happen?, or maybe me snorting it made it cross the brainbarrier or something i dont know but it was weird.......
- 04-22-2006, 12:29 PM
You snor.......what the fu....?
- 04-22-2006, 01:29 PM
First of all, please excuse my typos and spelling errors...
When you orally injest something (swallow it) your stomach and gut absorb it...what is absorbed it taken immediatly to your liver where it is processed before the rest of your body gets a shot of using it.
Some substances your liver ignores...it just passes thru. It passes thru your kidney unchanged by the liver.
Most drugs are partially broken down by the liver right after your stomach absorbs them. It can be a little as 1%, or as much as 99%. (this is called "first pass metaboslim"). If you take a drug that has a 80% first pass metabolism, the rest of your body only sees 20% of the dose you take.
After it makes it past your liver, the drug starts to attach to what ever receptors it is meant to attach to. Some receptors hang on to some drugs a long time, some just hold on to it a short amount of time...and as the drug is released it goes back into the blood stream...eventually making it back to the liver, which continues to metabolize it at the same rate as before as it gets there.
Now I know nothing at all about GABA, but what might have happened:
The drug might have a very high first pass metabolism, like 90%. So when orally injested you only get 10 MGs of every 100MGs you take.
But if you snort it (or take it IV/injectable), the liver does not get a crack at it before your body sees it. In other words, IF the drug has a 90% first pass metabolism (which again, these numbers are made up since I don't know anything about GABA), snorting the product would be the equivalent to taking 10 TIMES the dose of taking it orally. Not really safe, eh?
Eventually it will make it to your liver but your initial blood concentration of the drug will be much higher.
More fun facts:
Some drugs that are given are usless until the liver processes it...like an ACE inhibitor (a BP drug).
Some things are not toxic as is, but your liver makes them toxic (anitfreeze, by it self, will not kill you. But your liver converts it to fermaldihide, which of course will kill ya dead). If someone injests antifreeze, you are supposed to give vodka or other type of ethonal drink...the liver will prefferentrilly break down the alchol...and as long as it is busy breaking down the alchohol the antifreeze will eventually be filtered out unchanged by the kidneys.
Bottom line: DONT SNORT THINGS! TAKE IT AS THE LABEL SAYS! WE HARDLY KNOW ENOUGH ABOUT THE OTC STUFF AS IT IS!!
04-22-2006, 01:39 PM
BTW, I would lay off the GABA for now...you don't want joint pain is a sign that your body is rejecting it...you don't want to permanatly damage your body!
04-22-2006, 06:32 PM
for the guy that gave me the shmele about the liver and ****, i didnt study human anatomy for the phuck of it.....no offense, and for the joint pain its not joint pain per say its mostly tightness on my hands and my skin overall, besides that i feel great and i wake up with a ****load of energy, my BP is normal and i've been snorting the **** for 4 weeks now, for my workouts i was weighing in at 165, i'm now 180 lean and will be planning a megatrn with megazol and real winny to top off the cycle , with clomid for pct.
P.S. and for that whole scientific analysis about the liver, thanks but i think i'll stick with my mucus membranes absorbing the gaba mix seems to be working ten times better anyway..........laterz...
04-22-2006, 08:19 PM
I guess I did not understand what you were asking. I thought you wanted to know what was going on with the wierd side effects. Given, mine is just a theory since I don't now the pharmadynamics of GABA.
Also: Just food for thought: Anatomy is far different than pharmacology and physiology...
One day I will learn to spell.LOL
Just would hope you would not snort ift for your good, not mine. Ive seen and heard of plenty of folks that end up in the hospital doing stuff like that. You maybe inadvertantly taking 5-10x more than the reccomened dosage...
Last guy I hear about taking way more the reccomended dosage of an OTC supp had to be life flighted to a specialty hospital b/c most of his platlets just up an vanished...I never heard what the final result was, but he was one sick dude. Good chance he suffered a stroke or died in his 20s...
If you want to bea one guinea pig study on what happens to a man when they take an unknown but probably 3-10x excess of GABA, go ahead!
Seriously though, you may want to consider stopping the snortage.
04-23-2006, 09:28 AM
my doctor says my health is fine......and he tells me that the tightness is my muscles relaxing and recovering from continuous movement....he explained the action of the gaba is the same as l-glutamine, which in reality it makes sense since GLUT is used for recovery.........
Similar Forum Threads
- By diezzel in forum SupplementsReplies: 20Last Post: 04-07-2005, 06:15 PM
- By BrandonCruz in forum AnabolicsReplies: 1Last Post: 01-25-2005, 01:21 PM
- By Polish_Oak in forum AnabolicsReplies: 5Last Post: 09-15-2004, 08:26 AM
- By PHoreigner in forum AnabolicsReplies: 2Last Post: 08-02-2003, 08:38 PM
- By Bean in forum AnabolicsReplies: 5Last Post: 01-31-2003, 03:30 PM